An irregular lattice method for elastic wave propagation
Version of Record online: 13 OCT 2011
© 2011 The Authors Geophysical Journal International © 2011 RAS
Geophysical Journal International
Volume 187, Issue 3, pages 1699–1707, December 2011
How to Cite
O'Brien, G. S. and Bean, C. J. (2011), An irregular lattice method for elastic wave propagation. Geophysical Journal International, 187: 1699–1707. doi: 10.1111/j.1365-246X.2011.05229.x
- Issue online: 17 NOV 2011
- Version of Record online: 13 OCT 2011
- Accepted 2011 September 9. Received 2011 September 9; in original form 2011 April 8
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!